Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Nardil to Marplan washout period

Posted by SLS on July 4, 2008, at 4:38:53

In reply to Re: Nardil to Marplan washout period maoi_wowee, posted by Phoenix1 on July 3, 2008, at 20:40:29

> I have to agree with what blueboy said in your previous thread. It's playing with fire. My MAOI switching experience led to a very nasty neurologic condition that has left me with vision loss, and confusion. Play it safe, as these meds are very powerful. Wait the 14 days.

This is especially true of Nardil. It takes longer to reestablish MAO activity after discontinuing Nardil than it does for Parnate.

Thanks, Phoenix1, for sharing your horrific story.


- Scott

- Scott

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SLS thread:837908
URL: http://www.dr-bob.org/babble/20080626/msgs/837939.html